# SDR REXA96030

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Condition: Out Of Position
- Location: Bagg Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE ILLUMINATED IN FLIGHT, DISCHARGED BOTTLE, DECLEARED EMERGENCY, LANDED IN MGM.  INSPECTED SYSTEM, FOUND CARGO NET HOOKED ON SMOKE DETECTOR, P/N 72111121100.  (M)
